MAUDE Adverse Event Report: ARTHREX, INC. GRAFTBOLT, TIBIAL; PROSTHESIS, RIB REPLACEMENT

ARTHREX, INC. GRAFTBOLT, TIBIAL; PROSTHESIS, RIB REPLACEMENT
Catalog Number AR-5100-08
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested/is expected but has not yet been received.The cause of the event could not be determined from the information available and without device evaluation.If the device is returned and additional information is obtained, a follow-up report will be submitted.Device history record review revealed nothing relevant to this event.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that while performing an acl reconstruction procedure, the surgeon was attempting to use the 8mm tibial graftbolt.While trying to insert the graft bolt sheath, the tip of the implant broke apart.Most of the broken implant was retrieved, however the surgeon was unable to remove a small piece of the implant.He secured the remaining piece by placing an interference screw next to the implant and finished the procedure.Patient is an (b)(6) male.

Brand Name
GRAFTBOLT, TIBIAL
Common Device Name
PROSTHESIS, RIB REPLACEMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6140671
Report Number1220246-2016-00544
Device Sequence Number13505845
Product Code MDI
UDI-Device Identifier00888867035751
UDI-Public00888867035751
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Catalogue NumberAR-5100-08
Device Lot Number10039258
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR